# SDR 97ZZZX2987

- Difficulty date: May 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N860CA
- Make and model: Beech 1900D
- Aircraft serial: UE134
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Converter
- Part number: 503800704
- Condition: Failed
- Location: Windshield Wiper
- Part time: 5,016 hours
- Component: Rosemount
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDSHIELD WIPERS INOPERATIVE.  MAINTENANCE REPLACED WINDSHIELD WIPER CONVERTER.  SYSTEM CHECK OK.
